# SDR QXEA200400901

- Difficulty date: December 20, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 15,893 hours, 22,843 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Potentiometer
- Condition: Out Of Rig
- Location: Nr 1 & 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SEA FLIGHT 2185 AUTOFEATHER FAILED TO ARM ON TAKEOFF.  MAINTENANCE RIGGED NR 1 AND NR 2 POWER LEVER AUTOFEATHER ARMING POTENTIOMETERS IAW TEMP REVISION OF ENG RIG MAN PART 7, PARAGRAPH 5 AND 5-1.  GROUND RAN AIRCRAFT AND FUNCTIONAL CHECK OF AUTOFEATHER SYSTEM CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
